| Catalog Number |
8065752193 |
| Medical Device Problem Codes |
Complete Blockage (1094); Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported cassette had no aspiration flow a during surgery.The cassette was replaced and the surgery was completed.There was no report of a patient harm.Additional information received from the company representative who stated the type of surgery was a cataract surgery.Diamox was given preventively post operatively to prevent post-operative pressure rise.There was no patient harm.Additional information received from the company representative who stated very occasionally the aspiration flow blocks in the very last step, they think it was a blockage of the tubing.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The customer did not retain the product lot information for this procedure pack, therefore the device history records traceable to the reported procedure pack could not be reviewed.No sample has been returned for evaluation.Without a physical sample the condition of the product could not be verified.Visual inspection or functional testing could not be conducted in order to ascertain the failure mode for the consumable device.The root cause of the customer's complaint could not be established as a sample has not been received and the condition of the product could not be verified.Without analysis of the sample, it is not possible to isolate the root cause.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.The root cause for this complaint is not known, therefore, specific action with regards to this complaint cannot be taken.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported, cassette had no aspiration flow, a during surgery.The cassette was replaced and the surgery was completed.There was no report of a patient harm.Additional information received, from the company representative who stated, the type of surgery was a cataract surgery.Diamox was given preventively post operatively to prevent post-operative pressure rise.There was occasionally the aspiration flow blocks in the very last step.And it was, a blockage of the tubing.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Corrected information provided in d.4.
Additional Manufacturer Narrative
Corrected information provided in d.4.The manufacturer internal reference number is: (b)(4).